# SDR COMA9760003

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Lt Emerg Exit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LT CABIN EMERGENCY EXIT WARNING ACTIVATED DURING TAKEOFF.  ADJUSTED THE PROXIMITY SENSOR WARNING SWITCH AT LT EMERGENCY EXIT.
